# SDR 06FDEA04015

- Difficulty date: November 15, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 52,030 hours, 10,335 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

FLAPS STUCK, BOTH FLAPS 1 AND FLAPS 2 HAD FAULT ON OVHD HYD PANEL.  ECAM SHOWED SAME, SPFI HAD NO INDICATION.  FOUND BOTH SFCC'S FAULTING FLAP JAM FOUND RT TORQUE LIMITER IN WHEEL WELL FAULTED, FOUND NR 1 SCREW JACK  TORQUE LIMITER FAULTED, RESET BOTH TORQUE LIMITERS PER MM 27-54-19-2, LWR FLAPS INSPECTED ALL RT WING FLAP TRACKS AND JACK SCREWS NO DEFECTS NOTED, CHECKED SERVICING ON ALL RT WING CREW JACK ASSEMBLIES, ALL CHECKED GOOD EXCEPT NR 1 SCREW JACK REQUIRED APPROX 50 CC'S OF 5606 HYD FLUID.  OPS CK'D FLAPS PER MM 27-54-00.  NO FAULTS NOTED.
